# SDR UALA2010050301484

- Difficulty date: May 1, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 55,361 hours, 8,186 cycles
- Engine: Pwa PW4090
- System (JASC): 7530 · Compressor Bleed Control
- Part: Shutoff Valve
- Part number: S332W3012
- Part serial: 198
- Condition: Faulty
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS MSG NACELLE VENT VALVE LT.  VALVE FOUND DEFECTIVE.  REPLACED NACELLE ZONE VENTILATION SHUTOFF VALVE.
